View Full Version : Lightheaded while sitting or lying down?
11-08-2005, 03:23 AM
Today I felt lightheaded on a few occasions even at rest while siting or lying down. Do we know the cause? I heard others had the same problem.
11-12-2005, 08:09 PM
I've had a chronic problem with this post myectomy, no cause was fully determined. After 4 months it's finally going away. I had it no matter what was going on, sitting, standing, moving, etc just as you described. Sorry, I'm not helping you much, just sympathazing. I had it pre-srugery but that was explained d/t obstruction.
My treatment post-surgery was tons of water, more salt (low BP) and support hose, none did anything, time has taken care of it. Luckily, as I was seriously beginning to wonder......
hang in there, laura
11-13-2005, 11:38 PM
T - This is not unusual in someone with HCM. You need to stay well hydrated - lots of liquids, unless your doctor has told you otherwise. If this is a frequent problem for you, keep track of when it happens, what your activities were that day and the previous day, and what your fluid intakes were. You may be able to see a pattern.
If you are having irregular heart beats, increasing shortness of breath, or other symptoms more severe and different than usual for you, call your doctor. He/she needs to know about them to be able to deal with them.
Best wishes, Linda
11-14-2005, 12:33 AM
You should always get dizziness/light-headedness checked out.
as above, hydration is KEY. I'm going for a glass of water just thinking about it. ; )
but you should not, as a general rule, get that way from lying down.
some medications can make your blood pressure change if you move too quickly. make sure you don't get up from one position to another too fast. Especially from lying down to standing up. Sit up. Pause. Pause. Stand.
11-23-2005, 03:41 AM
Hmm Thanks for the feedback people. My medication was recently increased.
I find myself more lately short of breath as if my lungs aren't getting full? Dizziness has gotten better. I think I'm going to quite drinking decaf coffee. Maybe this is starting to effect me? Hmmmm... I'll call the doc.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.